Not every case of gynecomastia is caused by medication side effects. However, studies that have examined the relationship between antipsychotic drugs like Risperdal and gynecomastia certainly provide suggestive and compelling evidence.

 

Consider these questions during the rest of this blog series:

 

  • Why would a company like Johnson & Johnson (and its subsidiary, Janssen) market a drug that could such cause a horrendous side effect?

 

  • Why would J&J fail to tell clients about this condition and downplay its occurrence?

 

  • What happens when a big drug company fails to warn patients about bad side effects?

 

  • How compelling is the science linking Risperdal to gynecomastia?

 

  • What are the mechanism(s) by which the drug causes the problem?

 

To get clear about these and other critical issues, this series will first examine the situation from a “10,000 foot” perspective – i.e., the text will take a brief tour of the history of Risperdal (Risperidone) and summarize the legal actions taken against Johnson & Johnson and Janssen.

 

For insight into your Risperdal case, call the Davis & Crump team now at 800-277-0300.

To download the full text of our new eBook, “The Risperdal Debacle:

How Johnson & Johnson’s Antipsychotic Sparked a Mini-Epidemic of Gynecomastia,” enter your name and email below.